# SDR DALA2021121407705

- Difficulty date: December 10, 2021
- Submitted: December 14, 2021
- Operation: Air carrier
- Aircraft: N357NW
- Make and model: Airbus A320-212
- Aircraft serial: 830
- Aircraft time: 66,245 hours, 30,369 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3257 REPLACE FLOOR BEAM +Y765 FROM FR35 TO FR 36 WITH CARD 2500-2031- DE WAS FOUND OUT OF LIMITS IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR BEAM PER A320 SRM 51-72-11, AND 51-42-11. (2047302)
